File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Weighted H ∞ filtering of switched systems with time-varying delay: Average dwell time approach

TitleWeighted H ∞ filtering of switched systems with time-varying delay: Average dwell time approach
Authors
KeywordsExponential Stability
H ∞ Filtering
Linear Matrix Inequality (Lmi)
Switched Systems
Time-Varying Delay
Issue Date2009
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2009, v. 28 n. 6, p. 1017-1036 How to Cite?
AbstractThis paper is concerned with the H ∞ filtering problem for a continuous-time linear switched system with time-varying delay in its state. To reduce the overdesign of the quadratic framework, this paper proposes a parameter-dependent filter design procedure, which is much less conservative than the quadratic approach. By using an average dwell time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed to guarantee the exponential stability with a weighted H ∞ performance for the filtering error system with the decay estimate explicitly given. Then, the corresponding solvability condition for a desired filter is established, and the filter design is cast into a convex optimization problem which can be efficiently handled by using standard numerical software. All the conditions obtained in this paper are delay dependent. Finally, a numerical example is given to illustrate the effectiveness of the proposed theory. © 2009 Birkhäuser Boston.
Persistent Identifierhttp://hdl.handle.net/10722/157040
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Science Foundation of China60804002
60834003
973 Project2009CB320600
RGCHKU 7029/05P
Funding Information:

This work was supported in part by the National Natural Science Foundation of China under Grants 60804002 and 60834003, 973 Project (2009CB320600), and in part by a research grant from RGC HKU 7029/05P.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorWu, Len_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:45:04Z-
dc.date.available2012-08-08T08:45:04Z-
dc.date.issued2009en_US
dc.identifier.citationCircuits, Systems, And Signal Processing, 2009, v. 28 n. 6, p. 1017-1036en_US
dc.identifier.issn0278-081Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/157040-
dc.description.abstractThis paper is concerned with the H ∞ filtering problem for a continuous-time linear switched system with time-varying delay in its state. To reduce the overdesign of the quadratic framework, this paper proposes a parameter-dependent filter design procedure, which is much less conservative than the quadratic approach. By using an average dwell time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed to guarantee the exponential stability with a weighted H ∞ performance for the filtering error system with the decay estimate explicitly given. Then, the corresponding solvability condition for a desired filter is established, and the filter design is cast into a convex optimization problem which can be efficiently handled by using standard numerical software. All the conditions obtained in this paper are delay dependent. Finally, a numerical example is given to illustrate the effectiveness of the proposed theory. © 2009 Birkhäuser Boston.en_US
dc.languageengen_US
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_US
dc.relation.ispartofCircuits, Systems, and Signal Processingen_US
dc.subjectExponential Stabilityen_US
dc.subjectH ∞ Filteringen_US
dc.subjectLinear Matrix Inequality (Lmi)en_US
dc.subjectSwitched Systemsen_US
dc.subjectTime-Varying Delayen_US
dc.titleWeighted H ∞ filtering of switched systems with time-varying delay: Average dwell time approachen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00034-009-9123-6en_US
dc.identifier.scopuseid_2-s2.0-72849115259en_US
dc.identifier.hkuros179606-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-72849115259&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume28en_US
dc.identifier.issue6en_US
dc.identifier.spage1017en_US
dc.identifier.epage1036en_US
dc.identifier.isiWOS:000272567500013-
dc.publisher.placeUnited Statesen_US
dc.relation.projectAdmissibility Conditions and Performance-Based Stabilization of Singular Switched Systems-
dc.identifier.scopusauthoridWu, L=15062089100en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.citeulike5625895-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats